RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 12, Number 1  


Information for readers
1
On the stability of solutions of systems ordinary quadratic differential equations on cone
S. A. Volkova
3
New formulas for inidicators of subharmonic functions
A. F. Grishin, T. I. Malyutina
25
A probabilistic approach to $q$-polynomial coefficients, Euler and Stirling numbers. II
A. Il'inskii
73
Condition of completeness of elementary solutions for degenerate higher order operator differential equations
A. L. Piven
86

Short Notes
The Haar system in $L_1$ is monotonically boundedly complete
Vladimir Kadets
103
On spectral decomposition by main functions of one quadratie bunch on the whole axis
E. G. Orudzhev
107
D'Alembert–Liouville–Ostrogradskii formula and related results
I. Roitberg, A. Sakhnovich
114
Operator theoretical proof of the Arnold alternation theorem and its generalization
F. S. Rofe-Beketov
119
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020